# SDR COMA0560116

- Difficulty date: February 10, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,805 hours, 19,467 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 11045D100201
- Condition: Worn
- Location: Nr 2 Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5738 FLAPS FAIL CAUTION.  REPLACED THE RT WING NR 2 FLEX DRIVE SHAFT.
